# SDR SWAA2024051474634

- Difficulty date: April 14, 2024
- Submitted: May 14, 2024
- Operation: Air carrier
- Aircraft: N8571Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36957
- Aircraft time: 19,527 hours, 9,966 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE FLOOR STRUCTURE STA 540 AND BTW LBL 0.07 TO RBL 24.82 AT PASSENGER CABIN 2024-258064 CRACK ANGLE FLOOR STRUCTURE STA 540 AND BTW BL 0.0 TO RBL 24.82 AT PASSENGER CABIN.  REPLACED ANGLE & LOCATED ON FLOOR STRUCTURE IAW SRM 51-40-02 DWG 143A5240; SHEET 23; REV -.
